# SDR DL76S980895

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, FS 434-500, STRG 32R-38R, SKIN SPLICE REPAIR.  THE FUSELAGE SKIN BETWEEN FS 434 AND 500 AND BETWEEN STRINGERS 32R AND 38R WAS BADLY DENTED OR TORN FROM A GROUND EQUIPMENT  IMPACT.  THE DAMAGED SECTION OF SKIN WAS TRIMMED AWAY AND A NEW SECTION OF SKIN WAS SPLICED IN PER ER/A 364572-14, REV B.
